# SDR SWAA2024061181997

- Difficulty date: May 2, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE FWD CORNER POSITION AFT CARGO COMPARTMENT.   REPAIRED SCUFF PLATE FWD CORNER POSITION OF AFT CARGO COMPARTMENT IAW SRM 53-60-15-2R-1; BAC 5975 AND SOPM 20-20-02.
